# SDR CA990728089

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 1347M32G08
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL QUANTITY AND PRESSURE INDICATION DROPPING WHILE IN-FLIGHT.  CARBON SEAL REPLACED PER M.M.M.E.C.  HAD BEEN REPLACED PRIOR TO FLIGHT FOR FUEL LEAK FROM DRAIN MASTER.
